# SDR SWAA2020041743138

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 72,226 hours, 42,209 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR SOUNDING BELOW 10;000 WITH NO APARENT SMOKE / REPLACED SMOKE DETECTOR PER AMM 26-14-01 OPS CHECK'S NORMAL
